Analytic continuation of holomorphic maps respecting varieties of minimal rational tangents and applications to rational homogeneous manifolds

Jaehyun Hong Seoul National University Ngaiming Mok The University of Hong Kong

Differential Geometry mathscidoc:1609.10204

Journal of Differential Geometry, 86, (3), 539-567, 2010
In a series of works, one of the authors has developed with J.- M. Hwang a geometric theory of uniruled projective manifolds, especially those of Picard number 1, basing on the study of varieties of minimal rational tangents. A fundamental result in this theory is a principle of analytic continuation under very mild assumptions,called Cartan-Fubini extension, of biholomorphisms between connected open subsets of two Fano manifolds of Picard number 1 which preserve varieties of minimal rational tangents. In this article we develop a generalization of Cartan-Fubini extension for non-equidimensional holomorphic immersions from a connected open subset of a Fano manifold of Picard number 1 into a uniruled projective manifold, under the assumptions that the map sends varieties of minimal rational tangents onto linear sections of varieties of minimal rational tangents and that it satisfies a mild geometric condition formulated in terms of second fundamental forms on varieties of minimal rational tangents. Formerly such a result was known only in the very special case of irreducible Hermitian symmetric manifolds of rank at least two, and the proof relied on the existence of flattening coordinates, viz.,Harish-Chandra coordinates, with respect to which the varieties of minimal rational tangents form a constant family. The proof of the main result, which is based on the deformation theory of rational curves, is differential-geometric in nature and is applicable to the general situation of uniruled projective manifolds without any assumption on the existence of special coordinate systems. As an application, we give a characterization of standard embeddings for certain pairs of rational homogeneous manifolds in terms of embeddings of varieties of minimal rational tangents.
No keywords uploaded!
[ Download ] [ 2016-09-11 23:02:10 uploaded by admin ] [ 384 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{jaehyun2010analytic,
  title={ANALYTIC CONTINUATION OF HOLOMORPHIC MAPS RESPECTING VARIETIES OF MINIMAL RATIONAL TANGENTS AND APPLICATIONS TO RATIONAL HOMOGENEOUS MANIFOLDS},
  author={Jaehyun Hong, and Ngaiming Mok},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911230210357104861},
  booktitle={Journal of Differential Geometry},
  volume={86},
  number={3},
  pages={539-567},
  year={2010},
}
Jaehyun Hong, and Ngaiming Mok. ANALYTIC CONTINUATION OF HOLOMORPHIC MAPS RESPECTING VARIETIES OF MINIMAL RATIONAL TANGENTS AND APPLICATIONS TO RATIONAL HOMOGENEOUS MANIFOLDS. 2010. Vol. 86. In Journal of Differential Geometry. pp.539-567. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911230210357104861.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved